# SDR C2XA10SH289

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 22,624 hours, 17,108 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SERVICE DOOR BOTTOM NUT PLATE HOLES CORRODED (LEVEL 2 LOCAL).  MAINTENANCE REMOVED CORROSION FROM AFFECTED AREA OF SERVICE DOOR BOTTOM NUT PLATE HOLES FOUND TO BE WITHIN LIMITS IAW EC5210-01154.  RESTORED TO ORIGINAL FINISH IAW EMB-145 CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
